# SDR DALA1125569871

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 389 Rbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 389, RBL 52 CORRODED AND CRACKED AT NUTPLATE. CUT OUT DAMAGED AREA 1" X 2".  DAMAGE CONTAINED IAW NDT 06-01-10. 001. FABRICATED REPAIR ANGLE FROM MATERIAL ID 60-377707376571.  MILLED ANGLE ON NR 2504NO1510.  INSTALLED REPAIR ANGLE IAW SRM 51-30-5. REQUIRED INSP COMPLETED.
